Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 4, NWS Amarillo, TX

March 2, 200820 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Mar 2, 2008, 5:30 AM CST for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 2, 2008, 2:31 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2008, 5:30 AM CST (11:30 UTC)
In effect from
Mar 2, 2008, 2:31 PM CST
Expired
Mar 2, 2008, 8:27 PM CST
In force
6 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 11.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4171 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 021130
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
530 AM CST SUN MAR 2 2008

...STRONG WINDS TO RETURN TO THE TEXAS AND OKLAHOMA PANHANDLES...

.A COLD FRONT ASSOCIATED WITH A STRONG STORM SYSTEM WILL PUSH THROUGH
THE PANHANDLES TODAY. STRONG NORTH WINDS OF 25 TO 35 MPH WITH GUSTS
TO AROUND 45 MPH WILL DEVELOP LATER THIS AFTERNOON AND CONTINUE LATE
TONIGHT. 

OKZ001>003-TXZ001>005-021930-
/O.NEW.KAMA.WI.Y.0004.080302T2100Z-080303T0300Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT
530 AM CST SUN MAR 2 2008

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
CST THIS EVENING FOR THE OKLAHOMA AND FAR NORTHERN TEXAS PANHANDLES.

A COLD FRONT WILL PASS THROUGH THE AREA THIS MORNING. STRONG NORTH
WINDS WILL DEVELOP BEHIND THE FRONT. WIND SPEEDS OF 25 TO 35 MPH ARE
EXPECTED ALONG WITH WIND GUSTS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ006>020-021930-
/O.NEW.KAMA.WI.Y.0004.080303T0000Z-080303T0600Z/
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER...
MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER...
PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE...
CLARENDON...WELLINGTON
530 AM CST SUN MAR 2 2008

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
CST TONIGHT. 

A COLD FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON. STRONG NORTH
WINDS WILL DEVELOP BEHIND THE FRONT. WIND SPEEDS OF 25 TO 35 MPH ARE
EXPECTED ALONG WITH WIND GUSTS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CLK
3 follow-up statements
000 
WWUS74 KAMA 021939
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
139 PM CST SUN MAR 2 2008

...STRONG WINDS TO DEVELOP ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES... 

.A COLD FRONT ASSOCIATED WITH A STRONG STORM SYSTEM WILL CONTINUE TO
MOVE SOUTH ACROSS THE TEXAS PANHANDLE THROUGH THIS AFTERNOON. BEHIND
THE COLD FRONT...STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO
45 MPH WILL BE POSSIBLE.

OKZ001>003-TXZ001>005-030200-
/O.CON.KAMA.WI.Y.0004.080302T2100Z-080303T0300Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT
139 PM CST SUN MAR 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING
FOR THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE...

A COLD FRONT HAS PUSHED THROUGH THE OKLAHOMA AND NORTHERN TEXAS
PANHANDLES. BEHIND THE FRONT...STRONG NORTH WINDS WILL DEVELOP WITH
WIND SPEEDS INCREASING INTO THE 25 TO 35 MPH RANGE WITH FREQUENT
GUSTS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES ON EAST TO WEST ORIENTED ROADWAYS. USE EXTRA CAUTION WHILE
DRIVING. 

$$

TXZ006>020-030200-
/O.CON.KAMA.WI.Y.0004.080303T0000Z-080303T0600Z/
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER...
MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER...
PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE...
CLARENDON...WELLINGTON
139 PM CST SUN MAR 2 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT FOR THE SOUTHERN TWO THIRDS OF THE TEXAS
PANHANDLE...

A COLD FRONT WILL CONTINUE TO PUSH SOUTH ACROSS THE TEXAS PANHANDLE
THIS AFTERNOON. STRONG NORTH WINDS WILL DEVELOP BEHIND THE FRONT WITH
WIND SPEEDS OF 25 TO 35 MPH EXPECTED. WIND GUSTS UP TO 45 MPH WILL
ALSO BE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADWAYS. DRIVERS
ARE ENCOURAGED TO USE EXTRA CAUTION.

$$

JORDAN
000 
WWUS74 KAMA 022037
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
237 PM CST SUN MAR 2 2008

...STRONG WINDS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES...

.A COLD FRONT ASSOCIATED WITH A STRONG STORM SYSTEM WILL CONTINUE
TO MOVE SOUTH ACROSS THE TEXAS PANHANDLE THROUGH THIS AFTERNOON.
BEHIND THE COLD FRONT...STRONG NORTHERLY WINDS OF 25 TO 35 MPH
WITH GUSTS TO 45 MPH WILL BE POSSIBLE.

OKZ001>003-TXZ001>005-030000-
/O.EXT.KAMA.WI.Y.0004.080302T2031Z-080303T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT
237 PM CST SUN MAR 2 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR
THE OKLAHOMA PANHANDLE AND THE FAR NORTHERN TEXAS PANHANDLE.

NORTH WINDS IN THE 25 TO 35 MILE AN HOUR RANGE WITH GUSTS TO AROUND
45 MILES AN HOUR WILL BE COMMON THROUGH THE REST OF THE AFTERNOON
BEHIND A STRONG COLD FRONT. VISIBILITIES WILL REDUCE IN SOME AREAS TO
LESS THAN ONE MILE DUE TO BLOWING DUST.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS.

$$

TXZ006>020-030000-
/O.EXT.KAMA.WI.Y.0004.080302T2031Z-080303T0600Z/
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER...
MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER...
PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE...
CLARENDON...WELLINGTON
237 PM CST SUN MAR 2 2008

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

NORTH WINDS IN THE 25 TO 35 MILE AN HOUR RANGE WITH GUSTS TO AROUND
45 MILES AN HOUR WILL BE COMMON THROUGH THE REST OF THE AFTERNOON
BEHIND A STRONG COLD FRONT. VISIBILITIES WILL REDUCE IN SOME AREAS TO
LESS THAN ONE MILE DUE TO BLOWING DUST.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS.

$$

GOEHRING
000 
WWUS74 KAMA 030227
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
827 PM CST SUN MAR 2 2008

...THE WIND ADVISORY FOR THE SOUTHERN AND CENTRAL TEXAS PANHANDLE HAS
BEEN DISCONTINUED...

.THE WIND ADVISORY HAS BEEN DISCONTINUED AS THE SNOW AND BLOWING SNOW
ADVISORY NOW TAKES ITS PLACE. STRONG WINDS OF 30 MPH WITH GUSTS OVER
50 MPH WILL CONTINUE THROUGH THE NIGHT WITH SNOW ALREADY BEGINNING
ACROSS THE WESTERN PANHANDLE EXPECTED TO SPREAD EAST OVERNIGHT.

TXZ006>020-030330-
/O.CAN.KAMA.WI.Y.0004.000000T0000Z-080303T0600Z/
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER...
MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER...
PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE...
CLARENDON...WELLINGTON
827 PM CST SUN MAR 2 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS DISCONTINUED THE WIND
ADVISORY FOR THE CENTRAL AND SOUTHERN TEXAS PANHANDLE.

STRONG NORTHERLY WINDS OF 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE
ACROSS THE TEXAS PANHANDLE OVERNIGHT TONIGHT. BUT WITH SNOW ALREADY
BEGINNING TO FALL...THE WIND ADVISORY HAS BEEN DISCONTINUED AND
REPLACED WITH A SNOW AND BLOWING SNOW ADVISORY.

$$

KIMBLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 2, 5:10 AM CST, 20 minutes earlier.

Area forecast discussion, Mar 2, 5:10 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
510 AM CST SUN MAR 2 2008

.DISCUSSION...

FORECAST CHALLENGES WERE MANY STARTING WITH PRECIP CHANCES TODAY AND
PRECIP TYPE ALONG WITH THE POSSIBILITY OF SEVERE WX ACROSS THE FAR
EASTERN PORTIONS OF THE TEXAS PANHANDLE. IN ADDITION...STRONG WINDS
ARE EXPECTED LATER TODAY AND TONIGHT. CURRENT WATER VAPOR IMAGERY
AND RUC UPPER AIR ANALYSIS SHOW DIGGING POTENT UPPER TROUGH OVER THE
NORTHERN ROCKIES WITH STRONG HEIGHT FALLS NEARBY. THE UPPER TROUGH
WILL DIG/AMPLIFY DURING THE DAY...AND DRAG A COLD FRONT THROUGH THE
PANHANDLES. MODEL GUIDANCE HAS SLOWED DOWN THE PROGRESSION OF THIS
FRONT...WITH FROPA NOT EXPECTED ACROSS THE SOUTHERN PORTION OF THE
TEXAS PANHANDLE UNTIL LATER THIS AFTERNOON. EXPECT PRECIP TO START
THIS MORNING ACROSS THE FAR NORTHWEST WITH PRECIP CHANCES
INCREASING WITH TIME THROUGHOUT THE DAY. LLVL MOISTURE RETURN WILL
INCREASE DUE TO A STRONG 850 HPA JET AND SOUTHERLY SFC FLOW AND
SINCE THE FRONT HAS SLOWED DOWN ITS PROGRESSION...TEMPS WILL WARM UP
ALTHOUGH A LEAD S/WV AHEAD OF THE MAIN TROUGH WILL GENERATE
INCREASING CLOUD COVER WHICH CAN PUT A LIMIT ON THE AMOUNT OF
HEATING. ALL IN ALL...EXPECT A DECENT BAROCLINIC ZONE TO SET UP
ACROSS THE CWA WITH UPPER 40S FAR NORTHWEST TO THE LOWER 70S IN THE
FAR SOUTHEAST TEXAS PANHANDLE. THIS COMBINED WITH STEEP LAPSE RATES
ON THE ORDER OF AROUND 9.0 C/KM AND SBCAPE BETWEEN 500-800
J/KG...MAINTAINED MENTION OF TSTRMS WITH THE GREATEST THREAT ACROSS
THE FAR EASTERN PORTION OF THE TEXAS PANHANDLE. IN FACT THE LATEST
DAY 1 OUTLOOK HAS LIPSCOMB... HEMPHILL...AND WHEELER COUNTIES
INCLUDED IN A SLIGHT RISK.

ATTENTION THEN SHIFTS TO WINTER WX TONIGHT AND STRONG WINDS. MODEL
TRENDS SHOW STRONG SYNOPTIC SCALE LIFT WITH STRONG ISENTROPIC UPGLIDE
AND Q-VECTOR CONVERGENCE. ONCE THE FRONT PASSES THROUGH...WINDS WILL
SHIFT TO THE NORTH. SOUNDINGS STILL SUGGEST A QUICK TRANSITION FROM
RAIN TO SNOW AND WITH ALL AREAS SEEING SNOW TONIGHT. ENDED UP
INCREASING SNOW AMOUNTS WITH STRONG VERTICAL MOTION. AS FOR SNOWFALL
TOTALS...EXPECT SNOWFALL RATIOS ON THE ORDER OF 12 TO 1. THUS EXPECT
GENERALLY 1 TO 2 INCHES ACROSS THE CWA...MORE ACROSS THE NORTHWEST
AND LESS ACROSS THE SOUTHEAST PORTIONS OF THE CWA. GIVEN THESE
AMOUNTS...ENDED UP ISSUING A SNOW AND BLOWING SNOW ADVISORY.

NOW ONTO WINDS. STRONG CAA WILL AID STRONG WINDS TO DEVELOP TONIGHT.
MODEL SOUNDINGS INDICATE 850 HPA WINDS OF AROUND 50 KTS AND BUFKIT
MOMENTUM TRANSFER SHOWS WINDS OF AROUND 35 MPH REACHING THE SURFACE
TONIGHT. SINCE THIS IS IN THE REALM OF WIND ADVISORY CRITERIA...ENDED
UP ISSUING A WIND ADVISORY INITIALLY. THEN ONCE THE SNOW STARTS LATER
TONIGHT...EXPECT THE WINDS TO GENERATE AREAS OF BLOWING SNOW. HENCE
THE REASONING FOR THE SNOW AND BLOWING SNOW ADVISORY MENTIONED ABOVE.

EXPECT SOME WRAP AROUND PRECIP TO OCCUR MON MORNING BEFORE ENDING
LATER IN THE AFTERNOON AS THE UPPER TROUGH LIFTS NORTHEAST TOWARD
THE LOWER MISSISSIPPI VALLEY. SURFACE HIGH PRESSURE BUILDS INTO THE
AREA MON NIGHT. WITH CLEARING SKIES...ENDED UP TRENDING TOWARD
THE COOLER MOS GUIDANCE WITH LOWS IN THE TEENS TO MID 20S.

BRIEF WARM UP TUE WITH DOWNSLOPING SOUTHWESTERLY FLOW. HOWEVER A
REINFORCING SHOT OF COLDER AIR LOOKS TO ARRIVE WED AS ANOTHER SYSTEM
DIVES INTO THE CENTRAL PLAINS WED. UPPER DYNAMICS WITH THIS SYSTEM
DON/T LOOK AS IMPRESSIVE AS TODAYS SYSTEM ALTHOUGH SOME LIFT
ASSOCIATED WITH THIS SYSTEM CAN GENERATE PRECIP. SOUNDINGS AND
PARTIAL THICKNESSES SUGGEST A RAIN SNOW MIX AGAIN BUT WITH NOT AS
MUCH MOISTURE...NOT EXPECTING MUCH IN THE WAY OF SNOW ACCUMULATIONS.
THIS TROUGH GRADUALLY SLIDES TO THE EAST WITH DRY NORTHWEST FLOW
ALOFT. STILL LOOKS LIKE A DRY AND WARMING TREND FOR THE END OF THE
WEEK AND INTO THE NEXT WEEKEND.

CLK

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                68  27  39  22  66 /  30  70  30   0   0
BEAVER OK                  62  23  39  20  60 /  60  90  30   0   0
BOISE CITY OK              52  21  40  19  63 /  50  70  10   0   0
BORGER TX                  64  28  39  26  65 /  50  80  30   0   0
BOYS RANCH TX              65  26  42  20  66 /  30  80  30   0   0
CANYON TX                  70  26  39  20  66 /  20  70  40   0   0
CLARENDON TX               71  31  41  24  64 /  40  70  40   0   0
DALHART TX                 60  22  41  17  64 /  40  80  20   0   0
GUYMON OK                  56  23  42  20  63 /  60  70  20   0   0
HEREFORD TX                68  25  39  20  64 /  20  70  40   0   0
LIPSCOMB TX                66  28  39  23  61 /  60  80  30   0   0
PAMPA TX                   66  29  38  26  63 /  50  80  30   0   0
SHAMROCK TX                69  33  42  25  61 /  50  70  40   0   0
WELLINGTON TX              73  33  43  25  61 /  40  60  40   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...SNOW AND BLOWING SNOW ADVISORY FROM 9 PM THIS EVENING TO 6 AM
     CST MONDAY FOR THE FOLLOWING ZONES: DALLAM...HANSFORD...
     LIPSCOMB...OCHILTREE...SHERMAN.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: DALLAM...HANSFORD...LIPSCOMB...
     OCHILTREE...SHERMAN.

     SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM
     CST MONDAY FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DEAF SMITH...DONLEY...GRAY...HARTLEY...
     HEMPHILL...HUTCHINSON...MOORE...OLDHAM...POTTER...RANDALL...
     ROBERTS...WHEELER.

     WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT FOR
     THE FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DEAF SMITH...DONLEY...GRAY...HARTLEY...HEMPHILL...
     HUTCHINSON...MOORE...OLDHAM...POTTER...RANDALL...ROBERTS...
     WHEELER.

OK...SNOW AND BLOWING SNOW ADVISORY FROM 9 PM THIS EVENING TO 6 AM
     CST MONDAY FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...
     TEXAS.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

08/05
Hazardous weather outlook, Mar 1, 6:53 PM CST, 10 hours 37 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
653 PM CST SAT MAR 1 2008

OKZ001>003-TXZ001>020-021200-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
653 PM CST SAT MAR 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY...EXTENDING SOUTH OF A LINE
FROM ADRIAN...TO DUMAS...TO BEAVER. STORMS ARE EXPECTED TO REMAIN
BELOW SEVERE STRENGTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 5:45 AM CSTSnow and Blowing Snow AdvisoryAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more26 hr

Nearby

Wind Advisories in Texas, 2008Wind Advisories in Oklahoma, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.